# SDR 98ZZZM291

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE EMERGENCY LIGHTS FOR THE AFT OVERWING EXIT SIGNS WERE INOPERATIVE, AND TEH FORWARD REMOVAVLE EMERGENCY LIGHT DID NOT SHOW CHARGING AND THE LIGHT DID NOT OPERATE.  MAINTENANCE REPLACED THE BATTERY FOR THE OVERWING EXIT SIGNS AND REPLACED THE REMOVABLE LIGHT ASSEMBLY.  (M)
